# SDR DL738100946

- Difficulty date: April 16, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 31,267 hours, 13,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHTS INOP AT STATION 623 AND 703.  REPLACED BATTERY PACK AND CHARGER/POWER SUPPLY M1671.  CHECKS GOOD.
